A note on the budget constraint in a model of borrowing


Foley, Duncan K. ; Hellwig, Martin



DOI: https://doi.org/10.1016/0022-0531(75)90020-4
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 1975
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 11
Issue number: 2
Page range: 305-314
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item